# SDR REXA201100332

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REINFORCING ANGLE AT WL 121.5 HAS CHAFE DAMAGE AT RBL 9 AND LBL 7.  REPAIRED IAW SRM 53-61-19 AND SRM 53-00-00.
